| Model Number |
FORCEFX-8C |
| Medical Device Problem Codes |
Break (1069); Inaccurate Delivery (2339); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2024
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, after the procedure, the unit's front indicator lights does not light up and there was a broken accessory connector on the main pcb (printed circuit board) also located at the front underneath the keypad.The pad indicator light goes green without pad.The cut and coagulation indicator lights sometimes stuck at 119 and 999.There was no patient involvement.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted the device was received in good condition, and the fuse cap to be missing from the mains plug, so it was replaced.Functional testing found no malfunctions on the device during testing.The analysis/evaluation of the returned equipment did not identify anything that would have caused or contributed to the reported events of the unit's front indicator lights does not light up and there was a broken accessory connector on the main pcb also located at the front underneath the keypad.It was reported that the pad indicator light goes green without pad.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The evaluation detected an unreported condition: error codes 197, 317, and 318 in memory logs.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.